# SDR UALA2010100403645

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,885 hours, 12,158 cycles
- Engine: Pwa PW4060
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 402EED13
- Part serial: 17
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ENGINE INDICATOR FAILS OPS TEST.  INDICATOR FOUND FAULTY. REPLACED SEI. OPS NORMAL.
